# SDR SWAA2021082395932

- Difficulty date: July 17, 2021
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N7830A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28008
- Aircraft time: 65,799 hours, 29,601 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FRONT SPAR SUPPORT ANGLE IFSS 120 APPROX WBL 94.24 AT LT WING ; 2021-325909 / [01] TOOLS USED: POWER PACK P/N: FMK0003223; S/N: PE0412/63335; DUE DATE: 23-AUG-21; MULTIMETER P/N: 2217-20; S/N: B83B914290479; DUE DATE:14-APR-22; THERMOMETER P/N: FLUKE63; S/N: 31330088; DUE DATE: 18-MAY-22.; [02] TOOL USED: CALIPER; PN: 500-464; SN:B16286923; DUE DATE: 14/SEP/21.; [03] REPLACED FRONT SPAR SUPPORT ANGLE IFSS 120 APPROX WBL 94.24 AT LT WIN I.A.W B737-700 SRM 51-10-02-0G-0; ITEM 9 AND DWG 116A3939 REV. B; [04] REPLACED FRONT SPAR SUPPORT ANGLE IFSS 120 APPROX WBL 94.24 AT LT WING I.A.W B737-700 SRM 51-10-02-0G-0; ITEM 9 AND DWG 116A3939 REV. B; [05] REPLACED FRONT SPAR SUPPORT ANGLE IFSS 120 APPROX WBL 94.24 AT LT WING I.A.W B737-700 SRM 51-10-02-0G-0; ITEM 9 AND DWG 116A3939 REV. B RII
